# SDR COMA0360146

- Difficulty date: March 15, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 20,452 hours, 19,950 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5605 LOUD CRACKLING SOUND FROM OVERHEAD INSTRUMENT PANEL.COULD NOT DUPLICATE - FOUND NO DEFECTS, PRESSURIZED AIRCRAFT AND NO DEFECTS.
